Alert archive / Virginia / Flash Flood Warnings in 2005
Flash Flood Warning 8, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 9, 2005, 3:59 PM EDT for Grayson County, Smyth County, Virginia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2005, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 9, 2005, 10:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Grayson County, VA, Smyth County, VA
The radar
The Roanoke radar (KFCX), 106 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:15 PM EDT | FLASH FLOOD | 7 Se Marion, VA | THE CRESSY CREEK HAS LEFT ITS BANKS IN THE TOWN OF SUGAR GROVE. THE RESULTING FLASH FLOOD HAS INUNDATED A TRAILOR PARK AND HAS FLOODED FLAT CREEK ROAD. PORTIONS OF FLAT CREEK ROAD WERE CLOSED DUE TO THE FLOODING. |
| Jun 9, 8:22 PM EDT | FLASH FLOOD | 7 Se Marion, VA | FLOODING CONTINUES. ROADS STILL COVERED WITH WATER. ONE OR TWO MINOR RESCUES NEEDED TO CONVEY PEOPLE OVER SWIFTLY MOVING WATER. FLOODING DESCRIBED AS SIGNIFICANT BY OFFICALS. FLOODING ALSO REPORTED DOWNSTREAM IN THE COMMUNITY OF TEAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 091959
FFWRNK
VAC077-173-100200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT THU JUN 9 2005
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GRAYSON COUNTY IN SOUTHWEST VIRGINIA
SOUTHEASTERN SMYTH COUNTY IN SOUTHWEST VIRGINIA
* UNTIL 1000 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
PERSISTENT HEAVY RAINFALL HAS BEEN FALLING THE PAST FEW HOURS BETWEEN
SUGAR GROVE...TROUTDALE AND FLAT RIDGE. ESTIMATES OF 2 TO 3 INCHES
OF RAIN ARE INDICATED IN THIS STEEP TERRAIN REGION. AN ADDITIONAL
ONE INCH OF RAIN OVER THE NEXT HOUR OR TWO IS VERY PROMISING.
FLASH FLOODING IS HIGHLY LIKELY IN THIS REGION...ESPECIALLY ALONG
THE FOX CREEK AND MIDDLE FOX CREEK IN GRAYSON COUNTY...AND STREAM
TRIBUTARIES INTO THE HOLSTON RIVER IN SMYTH COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR GROVE
...FLAT RIDGE...TROUTDALE AND FOX.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. THE HEAVY RAIN COULD ALSO CAUSE ROCK
AND MUDSLIDES.
PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3669 8144 3665 8133 3673 8132 3678 8140
3674 8145
$$
DS3 follow-up statements
000
WGUS71 KRNK 092220
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
615 PM EDT THU JUN 9 2005
VAC077-173-100200-
GRAYSON VA-SMYTH VA-
615 PM EDT THU JUN 9 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 PM EDT FOR SMYTH AND
GRAYSON COUNTIES...
AT 605 PM EDT...LAW ENFORCEMENT AND FIRE AND RESCUE PERSONNEL REPORTED
FLOODING IN THE TOWN OF SUGAR GROVE...SMYTH COUNTY. THE CRESSY CREEK...
DRAINING FROM THE CREST OF LITTLE MOUNTAIN...HAS GONE OUT OF ITS BANKS
IN SUGAR GROVE. THIS HAS RESULTED IN THE A TAILOR PARK BEING INUNDATED
AND FLAT CREEK ROAD BEING FLOODED. PORTIONS OF FLAT CREEK ROAD ARE
CLOSED DUE TO THE FLOODING.
THIS IS THE ONLY REPORT OF FLOODING WE HAVE RECEIVED...BUT IT IS EXPECTED
THAT FLOODING UPSTREAM OF SUGAR GROVE HAS TAKEN PLACE...OR IS STILL IN
PROGRESS. ALSO...A SIMILAR AMOUNT OF RAIN FELL ON THE OTHER SIDE OF
THE RIDGE OF THE LITTLE MOUNTAIN IN GRAYSON COUNTY. IT IS EXPECTED THAT
FLOODING HAS TAKEN PLACE...OR IS STILL IN PROGRESS...IN THE VICINITY OF
ROUTE 601 AND LAUREL CREEK.
GIVEN THE STEEP TERRAIN THE HEAVY RAIN FELL OVER...MUDSLIDES ARE
POSSIBLE.
THE HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA...BUT ADDITIONAL RUNOFF
MAY YIELD CONTINUED FLOODING. ALSO...SCATTERED SHOWERS AND THUNDERSTORMS
ARE STILL POSSIBLE THIS EVENING. ADDITIONAL HEAVY RAIN WILL ONLY
EXACERBATE THE FLOODING PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR GROVE
AND FLAT RIDGE.
REPORT ANY SIGNIFICANT FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS
AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN BLACKSBURG.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER TO TURN AROUND...DONT DROWN.
LAT...LON 3669 8144 3665 8133 3673 8132 3678 8140
3674 8145
$$000
WGUS71 KRNK 092234 CCA
FFSRNK
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
615 PM EDT THU JUN 9 2005
VAC077-173-100200-
GRAYSON VA-SMYTH VA-
615 PM EDT THU JUN 9 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 PM EDT FOR SMYTH AND
GRAYSON COUNTIES...
...CORRECTED FOR TYPOS...
AT 605 PM EDT...LAW ENFORCEMENT AND FIRE AND RESCUE PERSONNEL REPORTED
FLOODING IN THE TOWN OF SUGAR GROVE...SMYTH COUNTY. THE CRESSY CREEK...
DRAINING FROM THE CREST OF LITTLE MOUNTAIN...HAS GONE OUT OF ITS BANKS
IN SUGAR GROVE. THIS HAS RESULTED IN A TRAILER PARK BEING INUNDATED
AND FLAT CREEK ROAD BEING FLOODED. PORTIONS OF FLAT CREEK ROAD ARE
CLOSED DUE TO THE FLOODING.
THIS IS THE ONLY REPORT OF FLOODING WE HAVE RECEIVED...BUT IT IS EXPECTED
THAT FLOODING UPSTREAM OF SUGAR GROVE HAS TAKEN PLACE...OR IS STILL IN
PROGRESS. ALSO...A SIMILAR AMOUNT OF RAIN FELL ON THE OTHER SIDE OF
THE RIDGE OF THE LITTLE MOUNTAIN IN GRAYSON COUNTY. IT IS EXPECTED THAT
FLOODING HAS TAKEN PLACE...OR IS STILL IN PROGRESS...IN THE VICINITY OF
ROUTE 601 AND LAUREL CREEK.
GIVEN THE STEEP TERRAIN THE HEAVY RAIN FELL OVER...MUDSLIDES ARE
POSSIBLE.
THE HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA...BUT ADDITIONAL RUNOFF
MAY YIELD CONTINUED FLOODING. ALSO...SCATTERED SHOWERS AND THUNDERSTORMS
ARE STILL POSSIBLE THIS EVENING. ADDITIONAL HEAVY RAIN WILL ONLY
EXACERBATE THE FLOODING PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR GROVE
AND FLAT RIDGE.
REPORT ANY SIGNIFICANT FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS
AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN BLACKSBURG.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER TO TURN AROUND...DONT DROWN.
LAT...LON 3669 8144 3665 8133 3673 8132 3678 8140
3674 8145
$$000
WGUS71 KRNK 100044
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
838 PM EDT THU JUN 9 2005
VAC077-173-100200-
GRAYSON VA-SMYTH VA-
838 PM EDT THU JUN 9 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 PM EDT FOR SMYTH AND
GRAYSON COUNTIES...
AT 835 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
CONTINUES IN THE TOWN OF SUGAR GROVE...SMYTH COUNTY. THE WATER
HAS RECEDED A LITTLE...BUT WAS STILL BEING DESCRIBED AS SIGNIFICANT
BY OFFICALS.
ROADS THAT REMAIN FLOODED INCLUDE FLAT CREEK ROAD...BOTTOM LANE...
AND SUGAR GROVE HIGHWAY. FLOODING WAS ALSO REPORTED DOWNSTREAM OF
SUGAR GROVE IN THE COMMUNITY OF TEAS.
NO REPORTS OF FLOODING HAVE BEEN RECEIVED FROM GRAYSON COUNTY. THE
WARNING WILL REMAIN IN EFFECT HOWEVER AS THE HEAVY RAIN THAT PROMPTED
THE WARNING FELL IN A RURAL AREA...AND THE FLOODING MAY NOT HAVE BEEN
DISCOVERED AS OF YET.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUGAR GROVE
AND FLAT RIDGE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER TO TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.
LAT...LON 3669 8144 3665 8133 3673 8132 3678 8140
3674 8145
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:10 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 9, 3:10 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 310 PM EDT THU JUN 9 2005 .SHORT TERM (TONIGHT THROUGH FRIDAY)... NUMEROUS SHOWERS/SCATTERED THUNDERSTORMS ACROSS THE AREA WILL ONLY SLOWLY DIMINISH OVERNIGHT...WITH THE BETTER COVERAGE EXPECTED ALONG AND EAST OF THE BLUE RIDGE WITH A LIGHT SOUTHEAST FLOW INTO THE AREA AND THE STORM MOTION TO THE NORTHEAST. THERE WILL BE A THREAT FOR ISOLATED FLOODING FROM THESE STORMS INTO THE EVENING HOURS WITH THE SLOW MVMNT AND PWATS OF 1.6 TO 2.0 INCHES. FRIDAY LOOKS LIKE A REPEAT OF TODAY...WITH A LIGHT SOUTHEAST TO SOUTH FLOW INTO THE AREA AND HIGH PWATS. THERE/S NO UPPER FORCING TO SPEAK OF...SO WE FOCUSED HIGHEST POPS WHERE THERE IS BEST LOW LEVEL MOISTURE CONVERGENCE- ALONG AND WEST OF THE BLUE RIDGE. THERE WILL ONCE AGAIN BE A THREAT FOR ISOLATED HEAVY RAINFALL FROM STORMS FRIDAY INTO FRIDAY EVENING. LOW TEMPS TONIGHT AND HIGH TEMPS FRIDAY SHUD BE SIMILAR TO TODAY AND LAST NIGHT- WARM AND QUITE HUMID. && .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... BIG UPPER RIDGE STRENGTHENS AND RETROGRADES A BIT HEADING INTO THE WEEKEND...WHICH SHOULD KEEP WARM AND HUMID WEATHER CONDITIONS INTO THE WEEKEND. IN ADDITION...WARMER AND DRIER MID LEVEL AIR IS PROGGED TO MOVE INTO THE REGION SATURDAY...PUTTING A CAP ON ANY AFTERNOON/EVENING CONVECTION. HAVE KEPT A SLIGHT CHC POPS SAT AFT/EVE. WITH SE FLOW INTO THE BLUE RIDGE SUNDAY AHEAD OF THE REMNANTS OF ARLENE...BEST COVERAGE OF SHOWERS/THUNDERSTORMS SHOULD BE BLUE RIDGE WESTWARD. LOOKS LIKE MONDAY MAY HAVE THE MOST WIDESPREAD COVERAGE OF SHOWERS AND TSTMS AS THE REMNANTS OF ARLENE ARE PROGGED TO PROGRESS INTO THE SRN OHIO VALLEY...AND DEEP TROPICAL MOISTURE HAS SPREAD ACROSS ALL OF THE FORECAST AREA. BEST COVERAGE WOULD STILL PROBABLY BE IN THE MTNS. REMNANTS OF ARLENE ARE PROGGED TO MOVE UP OVER THE RIDGE THRU THE MID ATLANTIC REGION TUESDAY ALONG A BACK DOOR TYPE FRONT THAT MAY MAKE IT AS FAR SOUTH AS THE MASON/DIXON LINE. HIGHEST POPS TUE WOULD BE IN NRN SECTIONS OF THE FORECAST AREA...BUT WITH PLENTY OF TROPICAL MOISTURE...AT LEAST SCATTERED AFTERNOON CONVECTION ALL AREAS. WITH THE TROPICAL AIRMASS IN PLACE...I CHANGED THE PCPN INTENSITY THRU TUE NIGHT FROM LIGHT TO MODERATE. OF COURSE...THERE IS A THREAT OF LOCALIZED HEAVY PCPN...MTNS SUNDAY AND WHOLE FCST AREA MONDAY WITH CURRENT TIMING AND TRACK OF ARLENE REMNANTS. A WEAK COLD FRONT IS PROGGED TO COME THRU THE AREA TUE NIGHT...SO SHOWER/TSTM ACTIVITY WOULD CONTINUE THRU TUE NIGHT. WED MAY BE THE BEST SHOT AT A DRY DAY AFTER SATURDAY...BEFORE ANOTHER COLD FRONT APPCHES THE AREA THURSDAY. && .AVIATION... && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && JS/JJ/
Hazardous weather outlook, Jun 9, 4:56 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 456 AM EDT THU JUN 9 2005 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-100900- ASHE-ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-CRAIG-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 456 AM EDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...CENTRAL VIRGINIA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHEAST WEST VIRGINIA AND NORTH CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE ISOLATED FLASH FLOODING. LOCALIZED HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON FROM SOME OF THE SLOWER MOVING THUNDERSTORMS. THE GREATEST THREAT FOR HEAVY RAIN WILL BE IN THE MOUNTAINS OF NORTHWEST NORTH CAROLINA AND INTO SOUTHWESTERN VIRGINIA. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED AFTERNOON THUNDERSTORMS MAY RESULT IN ISOLATED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 3:32 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 332 PM EDT THU JUN 9 2005 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-092145- ASHE-ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-CRAIG-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON... DANBURY...EDEN...BOONE...WILKESBORO...YADKINVILLE...TAZEWELL... MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD... BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...NEW CASTLE... CLIFTON FORGE...HOT SPRINGS...SALEM...FINCASTLE...LEXINGTON... STUART...ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE... DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE... BLUEFIELD...HINTON...UNION...LEWISBURG 332 PM EDT THU JUN 9 2005 ...THUNDERSTORMS WITH TORRENTIAL RAIN WIDESPREAD ACROSS THE REGION... NUMEROUS SHOWERS AND THUNDERSTORMS WERE SPREAD ACROSS MUCH OF SOUTHWEST VIRGINIA...SOUTHEAST WEST VIRGINIA AND NORTHWEST NORTH CAROLINA THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO DEVELOP THROUGH THE REMAINDER OF THE AFTERNOON AND PERSIST INTO THE EARLY EVENING. A TROPICAL AIRMASS OVER THE MID-ATLANTIC REGION WAS RESULTING IN VERY HEAVY RAINFALL RATES WITH THESE SHOWERS AND STORMS WITH RATES OF ONE TO TWO INCHES PER HOUR BEING COMMON. THEREFORE THERE WILL BE A CONCERN FOR ISOLATED FLOODING PROBLEMS DEVELOPING WHERE THESE CELLS PERSIST. IF YOU LIVE IN A LOW LYING...FLOOD PRONE AREA BE ON THE LOOKOUT FOR HEAVY RAIN AND RISING WATER AND BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. THE PUBLIC IS ENCOURAGED TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:22 PM EDT | Severe Thunderstorm Warning | RNK | Henry | 23 min |
| Jun 9, 2:44 PM EDT | Flash Flood Warning | RNK | Wythe | 3 hr |
| Jun 9, 2:56 PM EDT | Severe Thunderstorm Warning | RNK | Rockbridge | 39 min |
Nearby
Flash Flood Warnings in Virginia, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.